On approximation of signals in the generalized Zygmund class via (E, 1) (N?, pn) summability means of conjugate Fourier series

Authors

DOI:

https://doi.org/10.22199/issn.0717-6279-2019-05-0063

Keywords:

Generalized Zygmund class, Conjugate Fourier series, (E, 1) summability means, (N̅, pn) summability means, (E, 1)( N̅ , pn) summability means, Degree of approximation

Abstract

Approximation of functions of different classes have been considered by various researchers under different summability means. In the present paper, presumably a new theorem has been established under (E, 1)(N? pn) -product summability mean of conjugate Fourier series of a function of Zr(?) r (r ? 1) -class (generalized Zygmund class). Moreover, the result obtained here is a generalization of several known theorems.

Author Biographies

T. Pradhan, Veer Surendra Sai University of Technology.

Department of Mathematics.

S. K. Paikray, Veer Surendra Sai University of Technology.

Department of Mathematics.

A. A. Das, Veer Surendra Sai University of Technology.

Department of Mathematics.

Hemen Dutta, Gauhati University.

Department of Mathematics.

References

A. Aasma, H. Dutta and P. Natarajan, Summability theory: an introductory course in summability theory. Hoboken, NJ: John Wiley and Sons, Inc., 2017, doi: 10.1002/9781119397786.

A. Das, B. Jena, S. Paikray and R. Jati, “Statistical deferred weighted summability and associated Korovokin-type approximation theorem”, Nonlinear science letters. A, Mathematics, physics and mechanics vol. 9, no. 3, pp. 238-245, 2018.

H. Dutta and B. Rhoades, Eds., Current topics in summability theory and applications. Puchong : Springer Singapore, 2016, doi: 10.1007/978-981-10-0913-6.

G. Hardy, Divergent series. Oxford: Oxford University Press, 1949.

B. Jena, S. Paikray and U. Misra, “Inclusion theorems on general convergence and statistical convergence of (L, 1, 1)-summability using generalized Tauberian conditions”, Tamsui Oxford journal of information and mathematical sciences, vol. 31, pp. 101-115, 2017.

B. Jena, Vandana, S. Paikray and U. Misra, “On generalized local property of |A; δ|k-summability of factored Fourier series”, International journal of analysis and applications, vol. 16, no. 2, pp. 209-221, 2018. [On line]. Available: https://bit.ly/2ElSXfu

B. Jena, L. Mishra, S. Paikray and U. K. Misra, “Approximation of signals by general matrix summability with effects of Gibbs Phenomenon”, Boletim da sociedade paranaense de matemática, vol. 38, no. 6, pp. 141–158, May 2019, doi: 10.5269/bspm.v38i6.39280.

B. Jena, S. Paikray, and U. Misra, “A Tauberian theorem for double Cesàro summability method”, International journal of mathematics and mathematical sciences, vol. 2016, Article ID 2431010, 2016, doi: 10.1155/2016/2431010.

S. Lal and Shireen, “Best approximation of functions of generalized Zygmund class by matrix-Euler summability mean of Fourier series”, Bulletin of mathematical analysis and applications, vol. 5, no. 4. pp. 1-13, 2013. [On line]. Available: https://bit.ly/2YO7wC5

S. Lal and A. Mishra, “Euler-Hausdorff matrix summability operator and trigonometric approximation of the conjugate of a function belonging to the generalized Lipschitz class”, Journal of inequalities and applications, vol. 2013, Feb. 2013, doi: 10.1186/1029-242X-2013-59.

L. Leindler, “Strong approximation and generalized Zygmund class”, Acta universitatis szegediensis, vol. 43, no. 3-4, pp. 301-309, 1981. [On line]. Available: https://bit.ly/2spCHri

M. Misra, P. Palo, B. Padhy, P. Samanta and U. Misra, “Approximation of Fourier series of a function of Lipchitz class by product means”, Journal of advances in mathematics, vol. 9, no. 4, pp. 2475-2483, Oct. 2014. [On line]. Available: https://bit.ly/2PJPcpM

F. Moricz, “Enlarged Lipschitz and Zygmund classes of functions and Fourier transforms”, East journal on approximations, vol. 16, no. 3, pp. 259-271, 2010.

F. Moricz and J. Nemeth, “Generalized Zygmund classes of functions and strong approximation by Fourier series”, Acta universitatis szegediensis, vol. 73, no. 3-4, pp. 637-647, 2007. [On line]. Available: https://bit.ly/35mKYLj

H. Nigam and K. Sharma, “On (E,1)(C,1) summability of Fourier series and its conjugate series”, International journal of pure and applied mathematics, vol. 82, no. 3, pp. 365-375, 2013. [On line]. Available: https://bit.ly/38NZv4S

P. Parida, S. Paikray, H. Dutta, B. Jena and M. Dash, “Tauberian theorems for Cesàro summability of n-th sequences”, Filomat, vol. 32, no. 11, pp. 3993-4004, 2018. [On line]. Available: https://bit.ly/36A8MeL

P. Parida, S. Paikray, M. Dash and U. Misra, “Degree of approximation by product (N̅ , pn, qn)(E, q) summability of Fourier series of a signal belonging to Lip(α, r)-class”, TWMS Journal of applied and engineering mathematics, vol. 9, no. 4, pp. 901-908, 2019. [On line]. Available: https://bit.ly/2PmoKDK

S. Paikray, U. Misra and N. Sahoo, “Triangular matrix summability of a series”, African journal of mathematics and computer. science research., vol. 4, no. 4, pp. 164-169, Apr. 2011.

S. Paikray, U. Misra and N. Sahoo, “Absolute banach summability of a factored Fourier series”, International journal of research and reviews in applied sciences, vol. 7, nlo. 3 pp. 266-276, June 2011. [On line]. Available: https://bit.ly/2LTc058

S. Paikray, R. Jati, N. Sahoo and U. Misra, “On degree approximation by product means of conjugate series of Fourier series”, Bulletin of society for mathematical services and standards, vol. 4, pp. 5-11, 2012, doi: 10.18052/www.scipress.com/BSMaSS.4.5.

S. Paikray, R. Jati, U. Misra and N. Sahoo, “On degree approximation of Fourier series by product means”, General mathematics notes, vol. 13, no. 2, pp. 22-30, Dec. 2012. [On line]. Available: https://bit.ly/35yXG9C

S. Paikray, “Degree of approximation by product (N̅ ; pn; qn)(E; q) summability of Fourier series of a function belonging to lipschitz class”, Asian journal of current research, vol. 1, no. 1, pp. 108-113, Dec. 2016. [On line]. Available: https://bit.ly/2EhnKKz

T. Pradhan, S. Paikray, and U. Misra, “Approximation of signals belonging to generalized Lipschitz class using (N̅, pn, qn)(E, s)-summability mean of Fourier series”, Cogent mathematics, vol. 3, no. 1, 1250343, Oct. 2016, doi: 10.1080/23311835.2016.1250343.

Published

2019-12-16

How to Cite

[1]
T. . Pradhan, S. K. Paikray, A. A. Das, and H. Dutta, “On approximation of signals in the generalized Zygmund class via (E, 1) (N?, pn) summability means of conjugate Fourier series”, Proyecciones (Antofagasta, On line), vol. 38, no. 5, pp. 981-998, Dec. 2019.

Issue

Section

Artículos